# SDR UALA2011102405761

- Difficulty date: October 23, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,122 hours, 5,820 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 48
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK STICKS IN TEST POSITION AND DOES NOT STOP FLOWING.  REPLACED O2 MASK, CHECKED OKAY.
